Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is intense pain in the legs associated with Tylenol?

After being sick with the cold or flu for 3 days and taking Tylenol in the appropriate dosages for the duration, my wife is experiencing short periods of intense pain that she describes as the sore muscle feeling after stretching her legs. At night it happens often and more internsely. Is this reason to believe she could have lactic acidosis?
Fri, 19 Jul 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The muscle pain is very normal after a viral infection.

I suggest using a muscle relaxant such as Baclofen.

I also suggest using a Magnesium supplement for relieve.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a sand flea bites which I got on my last day in Cuba, Jan. 20/13. I seem to have had a severe reaction that caused huge welts that I...